MathSciNet Relay Station
MathSciNet bibliographic data
MR2131050 (2006i:58045) 58J47 (35B45 35Q40)
Hassell, Andrew; Tao, Terence; Wunsch, Jared A Strichartz inequality for the Schrödinger equation on nontrapping asymptotically conic manifolds. Comm. Partial Differential Equations 30 (2005), no. 1-3, 157–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement